# SDR USAA2010120292785

- Difficulty date: November 12, 2010
- Submitted: December 2, 2010
- Operation: Air carrier
- Aircraft: N104UW
- Make and model: Airbus A320-214
- Aircraft serial: 863
- Aircraft time: 30,903 hours, 18,790 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D5528000100500
- Part serial: CC2037
- Condition: Saturated
- Location: Elevator
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S5 - MAJOR REPAIR - NR # 6325759 - TRAPPED WATER INDICATION IN RIGHT HAND ELEVATOR BETWEEN RIB 8 TO RIB 9. REPAIRED  RIGHT HAND ELEVATOR BETWEEN RIB 8 TO RIB 9 IAW A320 SRM 51-77-13.
